متابعة
Emmanuel Hebey
Emmanuel Hebey
Professeur des universités, Mathématiques, Université de Cergy-Pontoise
بريد إلكتروني تم التحقق منه على u-cergy.fr - الصفحة الرئيسية
عنوان
عدد مرات الاقتباسات
عدد مرات الاقتباسات
السنة
Nonlinear analysis on manifolds: Sobolev spaces and inequalities: Sobolev spaces and inequalities
E Hebey
American Mathematical Soc., 2000
10182000
Sobolev spaces on Riemannian manifolds
E Hebey
Springer Science & Business Media, 1996
6781996
Blow-up theory for elliptic PDEs in Riemannian geometry
O Druet, E Hebey, F Robert
Princeton University Press, 2009
2562009
Paneitz-type operators and applications
Z Djadli, E Hebey, M Ledoux
2292000
Introduction à l'analyse non linéaire sur les variétés
E Hebey
Fondations Paris. 1996, 1997
1961997
The best constant problem in the Sobolev embedding theorem for complete Riemannian manifolds
E Hebey, M Vaugon
1521995
Meilleures constantes dans le théoreme d’inclusion de Sobolev
E Hebey, M Vaugon
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 13 (1), 57-93, 1996
1441996
The Program in Geometric Analysis: Sharp Sobolev Inequalities and Related Problems: Sharp Sobolev Inequalities and Related Problems
O Druet, E Hebey
American Mathematical Soc. 160 (761), 2002
1332002
Coercivity and Struwe's compactness for Paneitz type operators with constant coefficients
E Hebey, F Robert
Calculus of Variations and Partial Differential Equations 13 (4), 491-517, 2001
1102001
Sobolev spaces in the presence of symmetries
E Hebey
Sobolev Spaces on Riemannian Manifolds, 90-105, 2006
1082006
On some nonlinear equations involving the -Laplacian with critical Sobolev growth
F Demengel, E Hebey
921998
Le probleme de Yamabe équivariant
E Hebey, M Vaugon
Bulletin des sciences mathématiques (Paris. 1885) 117 (2), 241-286, 1993
821993
A variational analysis of Einstein–scalar field Lichnerowicz equations on compact Riemannian manifolds
E Hebey, F Pacard, D Pollack
Communications in mathematical physics 278, 117-132, 2008
742008
Harmonic coordinates, harmonic radius and convergence of Riemannian manifolds
E Hebey, M Herzlich
Rend. Mat. Appl.(7) 17 (4), 569-605, 1997
731997
Optimal Nash's inequalities on Riemannian manifolds: the influence of geometry.
O Druet, E Hebey, M Vaugon
IMRN: International Mathematics Research Notices 1999 (14), 1999
721999
Changements de métriques conformes sur la sphere-Le probleme de Nirenberg
E Hebey
Bull. Sci. Math 114 (2), 215-242, 1990
681990
Compactness and stability for nonlinear elliptic equations
E Hebey
672014
Existence and multiplicity of nodal solutions for nonlinear elliptic equations with critical Sobolev growth
E Hebey, M Vaugon
Journal of functional analysis 119 (2), 298-318, 1994
671994
From best constants to critical functions
E Hebey, M Vaugon
Mathematische Zeitschrift 237 (4), 737-767, 2001
602001
Optimal Sobolev inequalities on complete Riemannian manifolds with Ricci curvature bounded below and positive injectivity radius
E Hebey
American Journal of Mathematics 118 (2), 291-300, 1996
581996
يتعذر على النظام إجراء العملية في الوقت الحالي. عاود المحاولة لاحقًا.
مقالات 1–20